LCTPC collaboration meeting

Europe/Zurich
bldg. 1, seminarroom 4b (DESY)

bldg. 1, seminarroom 4b

DESY

Description
Review of our LP1 activities and discussion of near and farther future plans (Some last-minute agenda changes are likely to occur) EVO connection information: Title: LCTPC collaboration meeting Description: Review of LP1 activities and discussion of near and farther future plans Community: ILC Meeting Access Information: - Meeting URL http://evo.caltech.edu/evoGate/koala.jnlp?meeting=MMMeMn2I2nD9Ds9a9lD29M - Password: same as for the Indico agenda page Central European Summer Time (+0200) Start 2009-09-21 08:30 End 2009-09-22 21:00
  • Monday, 21 September
    • 09:00 13:00
      Review LP1 beam tests in 2008-2009 bldg. 1, seminarroom 4b

      bldg. 1, seminarroom 4b

      DESY

      • 09:00
        TPC Large Prototype facility 20m
        Speaker: Klaus Dehmelt (DESY)
        Slides
      • 09:20
        Test of the laser pattern 20m
        Speaker: Patrick Conley (Victoria)
        Slides
      • 09:40
        Asian GEM + Altro electronics (3,000 ch) 30m
        Speakers: Akira Sugiyama (Saga), Leif Jonsson (Lund)
      • 10:10
        GEM + Timepix 20m
        Speaker: Frederik Klöckner (Bonn)
        Slides
      • 10:30
        MicroMEGAS + T2K electronics 20m
        Speaker: David Attie (Saclay)
        Slides
      • 10:50
        Data-driven readout electronics for ILC TPC 20m
        Speaker: Alexander Kaukher (Rostock)
        Slides
      • 11:10
        coffee break 20m
      • 11:30
        Discussion: module design and parameters 1h 30m
        1) Critical review (by Dean Karlen) 2) Discussions
        Slides
    • 13:00 14:00
      lunch break 1h # (#)

      #

      #

    • 14:00 18:00
      Plans of beam test in 2009-2010 bldg. 1, seminarroom 4b

      bldg. 1, seminarroom 4b

      DESY

      • 14:00
        7 MicroMEGAS modules with new T2K electronics 20m
        Speaker: Paul Colas (Saclay)
      • 14:20
        4 Asian GEM modules with GEM gating readout (10,000ch Altro electronics) 20m
        Speakers: Akira Sugiyama (Saga), Leif Jonsson (Lund)
      • 14:40
        GEM + Timepix module and Bonn GEM-Altro module 20m
        Speaker: Jochen Kaminski (Bonn)
        Slides
      • 15:00
        MicroMEGAS (Ingrid) + Timepix modules 20m
        Speaker: David Attie (Saclay)
        Slides
      • 15:20
        New GEM modules (DESY) 20m
        Speaker: Stefano Caiazza (DESY)
        PDF
        PPT
        PPTX
      • 15:40
        Silicon envelope 20m
        Speaker: Stephan Haensel (Vienna)
        Slides
      • 16:00
        coffee/tea break 20m
      • 16:20
        Software preparations for the beam tests 1h
        Critical review (external review) by Peter (20min) Issues of simulation, reconstruction software: Marlin TPC by Keisuke (20min) Current status and immediate future plan by Martin (20min)
        Speakers: Christoph Rosemann (DESY), Keisuke Fujii (KEK), Martin Killenberg (Bonn), Peter Wienemann (Bonn)
        software for LC-TPC testbeams
      • 17:20
        Discussions: goals and issues of the beam tests in 2010 40m
        1) Summary and schedule 2) Discussion
  • Tuesday, 22 September
    • 08:30 12:45
      LC (ILD) TPC: Issues and Engineering R&D in 2010-2013 bldg. 1, seminarroom 4b

      bldg. 1, seminarroom 4b

      DESY

      • 08:30
        Performance and issues of LC (ILD) TPC 20m
        Speaker: Ties Behnke (DESY)
        Slides
      • 08:50
        Engineering design and issues of LC (ILD) TPC: 1) Overall mechanical structure 20m
        Speakers: Michael Carty (Saclay), Robert Volkenborn (DESY)
        Slides
      • 09:10
        2) Field cage and HV system 20m
        Speaker: Peter Schade (DESY)
        Slides
      • 09:30
        3) Gating device 20m
        Speaker: Akira Sugiyama (Saga)
        Slides
      • 09:50
        4) Alignment and calibration 20m
        Speaker: Ron Settles
        Slides
      • 10:10
        Discussions 20m
      • 10:30
        coffee break 15m
      • 10:45
        Activities for the Advanced TPC Endplate: 1) Advanced design (incl. size) of endplate and module 20m
        Speaker: Dan Peterson (Cornell)
        Slides
      • 11:05
        2) Pad readout electonics: SALTRO 1h
        Review SALTRO design by Antoine (20min) Overview SALTRO prototype tests by Magnus (20min) Tests of power delivery, power swicthing and coolin by Takahiro Fusayasu (20min)
        Speakers: Antoine Junique (CERN), Magnus Mager (CERN), Takahiro Fusayasu (NiAS (Nagasaki))
      • 12:05
        3) CO2 cooling of an endplate with Timepix readout (prov. title) 20m
        Speaker: Bart Verlaat (Nikhef)
        Slides
      • 12:25
        Discussions 20m
        summary by RS
    • 12:45 13:45
      lunch break 1h # (#)

      #

      #

    • 13:45 14:45
      LC (ILD) TPC: Software issues in 2010-2013 bldg. 1, seminarroom 4b

      bldg. 1, seminarroom 4b

      DESY

      • 13:45
        Urgent needs of simulation (background, ion disks, etc.) 20m
        Issue of ion disks (by Thorsten Krauscheid)
        Slides
      • 14:05
        Discussions (incl. eventual overflow discussions of yesterday's software preps) 40m
        Slides
    • 14:45 15:45
      Plans of beam test in 2011-2013 bldg. 1, seminarroom 4b

      bldg. 1, seminarroom 4b

      DESY

      New module
      Particle type and energy of test beam and the location;
      LP2 facility (magnet and TPC);
      combined test with other detectors (FP7 infrastructure?);
      cost and financing.
      Discussions

      (This session may be longer when next session can be short.)

      slides
      slides
      slides
    • 15:45 15:55
      coffee/tea break 10m bldg. 1, seminarroom 4b

      bldg. 1, seminarroom 4b

      DESY

    • 15:55 16:55
      Others and organizational issues of LCTPC collaboration bldg. 1, seminarroom 4b

      bldg. 1, seminarroom 4b

      DESY

      Open part of collaboration board meeting;
      if needed will be followed by a closed part in a few days after this meeting, considering the convenience of people to remotely join the CB meeting.

      (This session can be rather short since we plan the CB meeting sometime after the collaboration meeting.)

      Possible items of information/discussion:
      - Speakers Bureau
      - Papers, Notes
      - Web page; WEBMASTER
      - WP convenors
      - Regional Coordinators
      - 'Spokesperson'
      - Budget

      collaboration map by RD
      slide by RS
      slides_JT
      speaker's bureau
    • 16:55 17:00
      Closing bldg. 1, seminarroom 4b

      bldg. 1, seminarroom 4b

      DESY